I get alot of headaches, and I usually take Excedrin Migraine for them. Recently I noticed that both Excedrin Migraine, and "regular" Excedrin list 250mg asprin, 250mg acetaminophen, and 65mg caffeine as their active ingredients.The difference is, the Migraine medicine says on the bottle "Do not take more than 2 geltabs in 24 hours", while the regular kind says "take 2 geltabs every 6 hours as neccessary".The pills also look exactly the same. Does anybody know what the difference is? If I get more than one headache in 24 hours I usually just tough it out because of that warning...but if I can take them every 6 hours, that would be much better.
This forum section is heavily moderated. Please click here to view our Dockside Chat posting policies.
In order to maintain the friendly, all-inclusive, family-oriented environment of the iboats.com Forums, this non-boating discussion area will be heavily moderated. Topics such as politics, religion, and social controversy will be removed as will jokes and other humor which single out any specific group (gender, religion, race, etc).
Regular Excedrin vs Excedrin Migraine - what's the difference?
iboats Boating Forum Directory
Over 100,000 Questions & Answers
Outboard Motor Topics
- I/O and Inboard Topics
- Propeller Help
Boat Repair and Products
- Boating Activities Talk
- Fishing Discussions
Boat Type Topics
- Boat Manufacturers
Boats (250+ Manufacturers)